Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Noether's theorem for Hopf orders in group algebras


Author: David M. Weinraub
Journal: Trans. Amer. Math. Soc. 342 (1994), 563-574
MSC: Primary 11S23; Secondary 16W30, 19A22
MathSciNet review: 1148048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let K be a local field with valuation ring R of residue characteristic p containing a primitive pth root of unity $ {\zeta _p}$. We state an analog to Noether's Theorem for modules over R-Hopf algebras and use induction techniques to deduce a criterion for this analog to hold. We then construct a family of noncommutative Hopf algebras which satisfy the criterion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11S23, 16W30, 19A22

Retrieve articles in all journals with MSC: 11S23, 16W30, 19A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1148048-8
Keywords: Hopf algebras, induction
Article copyright: © Copyright 1994 American Mathematical Society